# SDR FDEA201701110117

- Difficulty date: January 11, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 95,111 hours, 27,628 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB08121
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED LE RIB HAS SMALL CRACK AT UPPER AFT END 10 IN I/B OF NR 15 SLAT TRACK. INSTALLED REPAIR ANGLE REF SRM 57-20-00 FIG 1 SHEET 1 VOL. 1.
